# SDR USAABB09012

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE R4 DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE RELAMPED THE R4 DOOR EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKS OK.
